Fulltext

Bifurcation periodic solutions of nonlinear fourth order differential equation

M. A. Abdul Hussain,

Journal of Basrah Researches (Sciences) مجلة ابحاث البصرة ( العلميات)
ISSN: 18172695 Year: 2006 Volume: 32 Issue: 1A Pages: 49-54
Publisher: Basrah University جامعة البصرة

Abstract

In this paper bifurcation periodic traveling-wave solutions of the regularized Boussinesq system which model waves in a horizontal water channel in both directions was studied by using a local scheme of Liapunov –Schmidt. Asymptotic representation of bifurcation periodic solutions is given.

في هذا البحث تم دراسة الحلول الدورية للموجة الهاربة لنظام بوسون المنتظم الذي يصف الموجات في قناة ماء افقية في كلا الاتجاهين باستخدام طريقة ليابونوف – شمدت المحلية للتخفيض الى الفضاءات المنتهية . التمثيل المقارب للحلول الدورية المتفرعة تم ايجاده في هذا البحث .

Keywords

Boussinesq system for water waves --- bifurcation solutions --- scheme of Liapunov –Schmidt.